# SDR UALA2009120103707

- Difficulty date: November 30, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 67,304 hours, 19,608 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Controller
- Part number: 40885
- Part serial: 267
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING OUT OF LEFT PACK EXHAUST.  WHILE DEFUELING CENTER TANK THE LEFT CENTER TANK FUELING VALVE WAS LEAKING APPROX 25 DROPS A SECOND. REPLACED LEFT CENTER TANK FUELING VALVE.  ACCOMPLISHED OPS AND LEAK CHECK OF CTR TANK CHECK VALVE LT.
